×

Sur l’intégrabilité d’une équation différentielle stochastique. (French. Russian summary) Zbl 0086.33701


PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] B. W. Gniedenko A. N. Kolmogorow: Rozklady graniczne sum zmiennych losowyoh niezależnych. Warszawa 1957.
[2] P. Lévy: Processus stochastiques et mouvement brownien. Paris 1948. · Zbl 0034.22603
[3] O. Onicescu G. Mihoc G. T. Ionescu-Tulcea: Calculul probabilitătilor şi aplicaţii. Bucureşti 1956.
[4] F. Zítek: Nâhodné funkce s nezávislými přírůstky a stochastické diferenciální rovnice. (Thèse non-publiée), Praha 1957.
[5] F. Zítek: Fonctions aléatoires d’intervalle. Czechoslovak Math. Journal, 8 (83) 1958, No 4. · Zbl 0198.22202
[6] F. Zítek: Equations différentielles stochastiques. Czechoslovak Math. Journal, 8 (83) 1958, 465-472. · Zbl 0086.33602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.